Conformable fractional derivative and its application to partial fractional derivatives

Saber T.R. Syouri, Ibrahim Mohammed Sulaiman, Mustafa Mamat, Siti Sabariah Abas, Muhammad Zaini Ahmad

Abstract


Recently, the study on conformable fractional derivative has been gaining more attention from various researchers. This is due to its importance in numerous practical applications. In this paper, we introduce new definition of conformable fractional derivation to find partial fractional derivatives. The fractional derivatives are taken in the sense of Conformable fractional derivative. This approach is considered as a powerful tool for solving linear or nonlinear equations. The new formulation of fractional calculus is applied to solve many applied problems including fractional partial derivatives. The results obtained through the conformable fractional approach have been evaluated and presented to illustrate the efficiency and good accuracy. It has been observed that the proposed approach is prevailing for the solutions of partial fractional derivatives.

Full Text: PDF

Published: 2021-04-19

How to Cite this Article:

Saber T.R. Syouri, Ibrahim Mohammed Sulaiman, Mustafa Mamat, Siti Sabariah Abas, Muhammad Zaini Ahmad, Conformable fractional derivative and its application to partial fractional derivatives, J. Math. Comput. Sci., 11 (2021), 3027-3036

Copyright © 2021 Saber T.R. Syouri, Ibrahim Mohammed Sulaiman, Mustafa Mamat, Siti Sabariah Abas, Muhammad Zaini Ahmad. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2021 JMCS